RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1991, Volume 46, Issue 3(279), Pages 147–159 (Mi umn4605)  

This article is cited in 5 scientific papers (total in 6 papers)

Finite-dimensional randomness

Ya. G. Sinai

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (922 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1991, 46:3, 177–190

Bibliographic databases:

UDC: 517.53/.57
MSC: 60F05, 60J10
Received: 06.02.1991

Citation: Ya. G. Sinai, “Finite-dimensional randomness”, Uspekhi Mat. Nauk, 46:3(279) (1991), 147–159; Russian Math. Surveys, 46:3 (1991), 177–190

Citation in format AMSBIB
\Bibitem{Sin91}
\by Ya.~G.~Sinai
\paper Finite-dimensional randomness
\jour Uspekhi Mat. Nauk
\yr 1991
\vol 46
\issue 3(279)
\pages 147--159
\mathnet{http://mi.mathnet.ru/umn4605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1134092}
\zmath{https://zbmath.org/?q=an:0749.60099}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991RuMaS..46..177S}
\transl
\jour Russian Math. Surveys
\yr 1991
\vol 46
\issue 3
\pages 177--190
\crossref{https://doi.org/10.1070/RM1991v046n03ABEH002794}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HR60700004}


Linking options:
  • http://mi.mathnet.ru/eng/umn4605
  • http://mi.mathnet.ru/eng/umn/v46/i3/p147

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Belykh, “Chaotic and strange attractors of a two-dimensional map”, Sb. Math., 186:3 (1995), 311–326  mathnet  crossref  mathscinet  zmath  isi
    2. S. P. Novikov, L. A. Bunimovich, A. M. Vershik, B. M. Gurevich, E. I. Dinaburg, G. A. Margulis, V. I. Oseledets, S. A. Pirogov, K. M. Khanin, N. N. Chentsova, “Yakov Grigor'evich Sinai (on his sixtieth birthday)”, Russian Math. Surveys, 51:4 (1996), 765–778  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. V. S. Anishchenko, T. E. Vadivasova, G. A. Okrokvertskhov, G. I. Strelkova, “Statistical properties of dynamical chaos”, Phys. Usp., 48:2 (2005), 151–166  mathnet  crossref  crossref  adsnasa  isi  elib  elib
    4. Ilhan Aydin, Mehmet Karakose, Erhan Akin, “Chaotic-based hybrid negative selection algorithm and its applications in fault and anomaly detection”, Expert Systems with Applications, 37:7 (2010), 5285  crossref
    5. A. Yu. Loskutov, “Fascination of chaos”, Phys. Usp., 53:12 (2010), 1257–1280  mathnet  crossref  crossref  isi  elib
    6. A. Yu. Loskutov, A. V. Popkova, “Stabilization of chaotic oscillations in systems with a hyperbolic-type attractor”, JETP Letters, 94:1 (2011), 86–90  mathnet  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:507
    Full text:248
    References:48
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019